# SDR AALA20120614003

- Difficulty date: June 14, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STATION 727A NUMBER 4 SEAT TRACK.  INSTALLED REPAIR STRAP PER SRM 51-10-2.
